# SDR UPS00832223

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 975329423
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,   LT WING LE,   VERTICLE RIB IS CRACKED AT XW 240.     REMOVED,  FABRICATED,  AND REPLACED RIB I.A.W. DWG. 9753294,  AND SRM. 51- 1-21,51-1-20D
